MAUDE Adverse Event Report: SYNTHES GMBH AIMING ARM F/3.5MM LCP LOW BND MEDIAL DISTAL TIBIA PL/RIGHT; GUIDE

SYNTHES GMBH AIMING ARM F/3.5MM LCP LOW BND MEDIAL DISTAL TIBIA PL/RIGHT; GUIDE
Catalog Number 03.113.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020 during an lcp medial distal tibia internal fixation with jig procedure, the aiming arm and insertion handle did not align with lcp holes.The surgeon was unable to use these instruments for percutaneous insertion.There was no surgical delay.The procedure was successfully completed.There was no patient consequence.Concomitant device reported: unknown tibial plate (part # unknown, lot # unknown, quantity unknown).This report is for one (1) aiming arm f/3.5mm lcp low bnd medial distal tibia pl/right.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6- narrative functional/misalignment couldn't be verified from the provided picture, as there are no visible signs which could result in such an issue.Also it's visible on the picture that aiming arm and the insertion handel got mounted together in correct direction.Product was not returned therefore no further investigation possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM F/3.5MM LCP LOW BND MEDIAL DISTAL TIBIA PL/RIGHT
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11102196
Report Number8030965-2020-10082
Device Sequence Number3786268
Product Code FZX
UDI-Device Identifier07611819403703
UDI-Public(01)07611819403703
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERCUTANEOUS INSERTION HANDLE F/AIMING A; UNK - PLATES: 3.5MM LCP MEDIAL DISTAL TIBIA PLATE; PERCUTANEOUS INSERTION HANDLE F/AIMING A; UNK - PLATES: 3.5MM LCP MEDIAL DISTAL TIBIA PLATE